# SDR SWAA2018021919805

- Difficulty date: February 7, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 50,532 hours, 29,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE LIGHT INOPERATIVE.  R & R THE LIGHT IAW AMM.
